# SDR CALA2024121603092

- Difficulty date: December 10, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 63,638 hours, 26,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY M1672 FAILS DURING OPERATIONAL CHECK.  REMOVED AND REPLACED BATTERY PACK M1672 IAW B737 AMM 33-51-06-960-805. OPS TEST GOOD.
